# SDR DL75E090014

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 40,326 hours, 13,682 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Pca
- Part number: 276002127
- Part serial: 5828
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPOILER MSG AND LIGHT FOUND FUSE LIGHT ON SCM 2R FAULT POWER CONTROL ACTUATOR (PCA) NR 3.  INSTALLED KNOWN GOOD SAM AT 2R.  NO HELP.  REPLACED FUSE.  REMOVED C/P  FROM NR 3 PCA.  NO FUSE LIGHT ON SCM 2R NOW.  INSTALLED C/P AT PCA NR 3.506080.  REMOVED PCA NR 3 PER AMM.  OK TO INSTALLED PER A NARINE611731 250/JFK RII.  INSTALLED NR 3 PCA PER AMM.  DID NOT ADJUST ROD END NUT OR LVDT DUE TO NO FUSE IN BOX.  REPLACED FUSE.
